# SDR MASA2009030300085

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO FWD CARGO DOOR FRAME SURROUND AT FS 576.
